Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Tiny spot on the knuckle getting bigger in size. Pain with redness. Any idea what could it be?

This morning I had a tiny, shiny spot by a knuckle on my right hand , which looked like a single bud of poison ivy (which I thought very odd this time of year) As the day progressed, it has at least doubled in size, is now outlined in red, and is painful to touch. Any suggestions? May I upload a picture for better description?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The tiny spot that you have described could be due to an allergic reaction or a superficial skin infection. A direct examination is needed for the proper diagnosis and treatment. Oral steroids or antibiotics may be needed.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor